I've had random black outs happen to me within three years. The most recent ones happened while I was drinking, but not getting drunk. I kind of have an idea of when their about to happen because I start sweating like crazy. The other night I drank some rum, not enough to get me drunk or even tipsy. I started getting really hot, sweating, and I noticed my pulse was very fast. I began to get up and walk to the bedroom when I blackout in the kitchen. My body just fell and I lost vision. My friend helped me up and asked if I had too much to drink, which I replied no and I black out again. This time I was out for a couple of minutes. No one really knew what to do. I just sat up and tried to stand. Once I did that I threw up only once and sat down. After like ten minutes I was fine, but kind of loopy. I wasn't saying words right and I kept feeling light headed I guess. Another time I was at a friend's birthday party with their family. I didn't drink alcohol or anything. I began to feel light headed, so I started walking inside and I blackout in front of everyone. They asked if I was on drugs or drinking, and I wasn't. Other times that I have blacked out is after sex. One time after sex I had a sharp pain in my chest, so I got up to lay down and blacked out. Another time after sex, I almost blacked out but didn't my vision just had like black spots everywhere, but something happened to my ears. All I heard was static or like rushing water. My boyfriend said he couldn't hear anything, but that's all I could hear. I had to yell to over power the noise I was hearing. I haven't been to a doctor yet because the only doctor I do go to is Patient First, and they just always don't seem to care basically. So any ideas or reasons for this would help. I do plan on going to the doctor soon though.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?